# SDR DXTA2025121506096

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 8,916 hours, 5,161 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 9000 FEET, BOTH PILOTS NOTICED STRONG, EXHAUST SMELL IN THE COCKPIT. ENVIRONMENTAL WERE TRANSFERRED TO THE APU, WHICH MINIMIZED THE SMELL MOMENTARILY. THE SMELL WAS CLOSER TO EXHAUST, NOT DEICING FLUID, NOT ACRID, OR ELECTRICAL. CORRECTIVE ACTION: REMOVED INTERNALLY LEAKING APU P/N 3800774-2 S/N P-847 AND INSTALLED CUSTOMER SUPPLIED INSPECTED APU P/N 3800774-2 S/N P-803. PERFORMED GOOD OPS AND LEAK CHECK. WORK PERFORMED REF CL-350 AMM 49-11-00 AND 49-11-01
